# SDR TRAX200701702

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 31,143 hours, 35,225 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP STEP OF AIRSTAIR DOOR BROKEN.
